Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MaleMuriel

Found a very interesting research about Isotretinoin--

Recommended Posts

1 hour ago, MaleMuriel said:
https://www.ncbi.nlm.nih.gov/pubmed/25870473
Have a read, tell me what you think. I personally have not taken my prescribed accutane because im afraid of this drug, but this research gives me some hope..

Hi mate, low doses seem to work well... but side effects, even permanent ones could still happen. 

In my case, it hit my muscles. There is joint pain as well. I took 40mg almost full 4 months, then switched to 10mg a day, but had to stop due to reaction. It worked wonders on my back acne/scalp. 

The problem with tane is that you don't know when you will be hit, and by what. 

Unless you have very severe/cystic acne, don't take this. Do your acne cause problems in every day life(back bleeding/scalp/pain etc)? If not, don't risk this at all, in any dose. Many of us signed a deal with devil, and now suffer problems. 

Share this post


Link to post
Share on other sites

The blood tests done for roaccutane do not always cover everything... and they do not always show potential long term damage. If you do go on this, insist CK levels and perhaps ANA to be done as well. 

I do not think any tane dose is "safe". All these drugs are dangerous, but I think tane is even worse than long term antibiotics. 

Share this post


Link to post
Share on other sites
1 hour ago, fiksi said:

The blood tests done for roaccutane do not always cover everything... and they do not always show potential long term damage. If you do go on this, insist CK levels and perhaps ANA to be done as well. 

I do not think any tane dose is "safe". All these drugs are dangerous, but I think tane is even worse than long term antibiotics. 

Testing for CK and ANA would not do anything. The drug is known to have an effect in some cases on both of those measures, but it is almost always temporary

Share this post


Link to post
Share on other sites
1 hour ago, 808toms said:
2 hours ago, fiksi said:

The blood tests done for roaccutane do not always cover everything... and they do not always show potential long term damage. If you do go on this, insist CK levels and perhaps ANA to be done as well. 

I do not think any tane dose is "safe". All these drugs are dangerous, but I think tane is even worse than long term antibiotics. 

Testing for CK and ANA would not do anything. The drug is known to have an effect in some cases on both of those measures, but it is almost always temporary

"Almost always" doesn't cut it when your head is at stake and CK very often increases. This drug is a known myotixic drug. Joint pain is sometimes very long term as well. If tane does damage to muscles, this could catch it. However, severe reactions did happen before even without CK elevation.
 

Share this post


Link to post
Share on other sites
18 hours ago, fiksi said:

Hi mate, low doses seem to work well... but side effects, even permanent ones could still happen. 

In my case, it hit my muscles. There is joint pain as well. I took 40mg almost full 4 months, then switched to 10mg a day, but had to stop due to reaction. It worked wonders on my back acne/scalp. 

The problem with tane is that you don't know when you will be hit, and by what. 

Unless you have very severe/cystic acne, don't take this. Do your acne cause problems in every day life(back bleeding/scalp/pain etc)? If not, don't risk this at all, in any dose. Many of us signed a deal with devil, and now suffer problems. 
What are your permanent side effects?

Share this post


Link to post
Share on other sites
On 29. 12. 2017. at 3:15 PM, MaleMuriel said:
On 28. 12. 2017. at 8:22 PM, fiksi said:

Hi mate, low doses seem to work well... but side effects, even permanent ones could still happen. 

In my case, it hit my muscles. There is joint pain as well. I took 40mg almost full 4 months, then switched to 10mg a day, but had to stop due to reaction. It worked wonders on my back acne/scalp. 

The problem with tane is that you don't know when you will be hit, and by what. 

Unless you have very severe/cystic acne, don't take this. Do your acne cause problems in every day life(back bleeding/scalp/pain etc)? If not, don't risk this at all, in any dose. Many of us signed a deal with devil, and now suffer problems. 
What are your permanent side effects?

Hi mate, 

I still don't know. I was once on tane quite young, but only maybe 2 months... even if that, by inexperienced derm on very low dose. Came back. I think even form then my eyes were permanently drier. My night vision might be worse as well. 

Accutane is toxic to muscles and bones. Joint and muscle pain comes from this. In fact, this is a listed myotoxic drug. 

Accutane may help you, I was quite desperate as well... but it is really systemic. It affects thyroid, pituitary, brain, everything. I've had side effects form mino, been taking it long, but nothing like this extreme muscle weakness I had which scared me to death.

I think there is no safe dose of tane- listed effects are many. The fact it can deform an unborn baby should be a major alarm. 

Even Roche still don't know how exactly tane works. They know something, but not all. We don't know how it works in full. Nobody does. They keep adding new side effects to list... 

If you are a very severe case, tane may help you. Lower dose could work. The decision is on you. 
  Edited by fiksi

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×